# SDR EIA2003089

- Difficulty date: June 19, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,229 hours, 33,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED BATTERY PACK AND EXIT SIGN OPS CHECKED IAW 33-53-00.  AIRCRAFT IN MAINTENANCE FROM 6-19-03 TIL 06-24-03.
